advertisement
Question
Posted by: Anon | 2011/11/04

hayfever medication

Hi
I inadvertantly took both sinutab (with codeine) and allecet within an hour of each other! what is the effect of this? my chest seems to be tightening i am very concerned!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

The combination of these two are expected to cause increased CNS depressant effects, i.e. sedation.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/11/07

The combination of these two are expected to cause increased CNS depressant effects, i.e. sedation.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement